# SDR 08FDEA02756

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6529567
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 1183 BULKHEAD RT LOWER MIDDLE FLOOR WEB CRACKED.  REF EO 7-5320-7- 310 PT 1.  REPLACED WEB AND ANGLE REF SRM 51-30-02 PG 4.
